MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX45015UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 08/25/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure, one resolute onyx des was implanted in the lcma.Approximately 21 months post index procedure, patient was hospitalized post dialysis and died 2 days later.
 
Additional Manufacturer Narrative
Additional information: death event was classified as sudden cardiac death.Investigator assessed that the event was not related to index device or antiplatelets medication.It was indicated that the cause of death was lead by cardiopulmonary arrest, hypotension, mesenteric ischemia and bowel necrosis.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: update 06 apr 2020: event onset date updated.Safety commented "death".If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Event term has been updated to cardiopulmonary arrest with an outcome of death.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9564270
Report Number9612164-2020-00155
Device Sequence Number3043151
Product Code NIQ
UDI-Device Identifier00643169557246
UDI-Public00643169557246
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/21/2019
Device Model NumberRONYX45015UX
Device Catalogue NumberRONYX45015UX
Device Lot Number0008711941
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/13/2019
Supplement Date Received by Manufacturer01/09/2020
04/06/2020
06/09/2020
Initial Report FDA Received Date01/08/2020
Supplement Report FDA Received Date01/29/2020
04/10/2020
06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Hospitalization; Life Threatening;
Patient Age74 YR
Patient Weight87